Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dark brown spotting, with cramping, faint headaches, frequent urination, transparent mucus, fluid from breast. Causes?

I'm 30 I have been having weird symptom's since march my march cycle I bled for 3 days normal flow 4th day dark brown spotting. This month I had 5 on and off days of spotting with cramping light or faint headaches that go away with no pain meds ,my skin frequently feels warm to the touch with a little dizziness ,frequent urination maybe every 1 hr to 1 1/2 .I have always had heavy periods that mess up my sheets at night so I thought it was weird to not have a flow. I have also had transparent mucus when I wipe . I also had a little fluid come out of left breast during the same week but only once
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on healthcare magic.
Your symptoms are suggestive of pregnancy but not definitive.
I recommend you to get a urine pregnancy test.
Get your blood tested for serial beta HCG titers.
Transvaginal USG gives a definitive diagnosis.
Hope this helps.
Dr Nilofer
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor